# SDR AALA20110825TUL02

- Difficulty date: August 25, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 56,876 hours, 15,369 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR AT LEFT DEFUEL ADAPTER PLATE CORROSION WAS DISCOVERED WHEN CHECKING BONDING OF ADAPTOR PLATE TO WING.  REMOVED CORROSION BY SPOT FACING AREA.  PERFORMED NDT AND, VISUAL INSP TO ASSURE CORROSION REMOVAL.  TREATED SPOT FACE AREA BY ETCHING, AND FLAPPER PEENING.  ACCOMPLISHED REPAIR PER EA 018544.
